RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 54, Issue 4  


Levy flows on manifolds and operator algebras
D. Applebaum
3
On the multiplicity of illumination of convex bodies by point sources
O. V. Bogopolskii, V. A. Vasil'ev
12
On $n$-dimensional surfaces in Euclidean space $E^{n+p}$ that belong to an $(n+1)$-dimensional plane
I. I. Bodrenko
19
Bounded variation of measure convolutions
J. Bourgain
24
The existence and uniqueness of the generalized solution of the inverse problem for the nonlinear nonstationary Navier–Stokes system in the case of integral overdetermination
I. A. Vasin
34
Localized asymptotic solutions of the magneto dynamo equation in $ABC$ fields
S. Yu. Dobrokhotov, V. Martines Olive
45
The Fourier–Walsh subsequence of partial sums
S. V. Konyagin
69
On the arithmetic properties of the values of generalized binomial polynomials
E. M. Matveev
76
Three-dimensional compact analytic manifolds embedded into $\mathbb C\mathbb P^2$ with identically zero levi form
M. A. Mishchenko
82
On the non-local boundary-value problem for a parabolic equation
L. A. Muravei, A. V. Filinovskii
98
On the homogeneity of dyadic compact Hausdorff spaces
L. B. Shapiro
117
Asymptotic decomposition of boundary value problems for differential equations in Banach spaces
S. L. Edelstein
140

Brief Communications
On basis properties of eigenfunctions of one model problem with indefinite weight
A. A. Zyablov
149
On resonances on the Kovalevskaya exponents
S. T. Sadetov
152
On the majorant of the partial sums of Fourier series with respect to bases polynomials
G. E. Tkebuchava
154
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019